T Nation

Trying New Supps, Getting Acne


#1

So I have a typical daily supplementation regimen I follow.

Animal Pak multi Vitamin, Glucoseamine, Omega 3-6-9, protein (morning, post, and before bed) and then ZMA before bed.

Recently Added yok3d, supposed to be a nitric oxide booster, never really been into that kinda stuff but figured wth Ill give it a try...

The ZMA has been fairly new also, started taking it about 3 months ago.

I've started getting acne, don't usually get acne, and I know it sounds silly but has anyone else had an issue similar or any ideas what if these supps could effect it. It's supposed to regulate normal test production...and help with recovery. Would it be causing me to break out?

I have a good solid diet always have, no changes in that, or hygiene for that matter.

SRG


#2

Acne largely has to do with hormonal activity (especially if your practicing good hygiene). Diet can have a huge impact on some of those hormones, but it's different for everyone.

I know sugary foods don't bode well for my skin, so I don't eat sugar. You'll just have to play around and find out what it is for you.

From looking at what you listed above, I would lean towards it being either the yok3d or the ZMA. Yok3d probably contains a lot of sugars and other filler (I've never taken it), and ZMA has been linked to acne as a result of the increased hormonal activity.

Bottom line though, it's different for everybody and your just going to have to take the time to find out what it is for you.